# SDR SIMA20250719002

- Difficulty date: July 19, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FUSELAGE CUT-OUT LWR AFT CORNER SEAL REST IS CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED FWD CARGO DOOR FUSELAGE CUT-OUT LWR AFT CORNER SEAL REST IAW ERJ 170 AMM 20-10-01 AND SRM 51-40-08.
